# SDR 98ZZZM435

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Req'D Service
- Location: Lt Brake System
- Part time: 6,452 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5657 - AIRCRAFT LOST BRAKING FORCE ON LEFT SIDE AFTER LANDING IN ICT.  ICT MAINTENANCE BLED BRAKE SYSTEM AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER INCIDENT.  (M)
